Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Frobenius groups as groups of automorphisms

Authors: N. Yu. Makarenko and Pavel Shumyatsky
Journal: Proc. Amer. Math. Soc. 138 (2010), 3425-3436
MSC (2010): Primary 20D45, 17B70
Published electronically: May 20, 2010
MathSciNet review: 2661543
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ GFH$ is a double Frobenius group with ``upper'' complement $ H$ of order $ q$ such that $ C_G(H)$ is nilpotent of class $ c$, then $ G$ is nilpotent of $ (c,q)$-bounded class. This solves a problem posed by Mazurov in the Kourovka Notebook. The proof is based on an analogous result on Lie rings: if a finite Frobenius group $ FH$ with kernel $ F$ of prime order and complement $ H$ of order $ q$ acts on a Lie ring $ K$ in such a way that $ C_K(F)=0$ and $ C_K(H)$ is nilpotent of class $ c$, then $ K$ is nilpotent of $ (c,q)$-bounded class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20D45, 17B70

Retrieve articles in all journals with MSC (2010): 20D45, 17B70

Additional Information

N. Yu. Makarenko
Affiliation: Sobolev Institute of Mathematics, Novosibirsk, 630090, Russia
Address at time of publication: Laboratoire de Mathématiques, Informatique et Application, Université de Haute Alsace, Mulhouse, 68093, France

Pavel Shumyatsky
Affiliation: Department of Mathematics, University of Brasilia, Brasilia-DF, 70910-900, Brazil

Keywords: Automorphisms, centralizers, associated Lie rings
Received by editor(s): November 13, 2009
Published electronically: May 20, 2010
Additional Notes: The first author was supported in part by the Programme of Support of Leading Scientific Schools of the Russian Federation.
The second author was supported by CNPq-Brazil.
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia